# SDR A6WA201140362

- Difficulty date: March 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Bs484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, LBL 27 INBD CLIP IS CRACKED IN UPPER RADIUS.  R & R WITH SERVICEABLE CLIP, CLIP P/N 601R37171-17 IAW REO 601R-53-41-059, REV B.
